Alert archive / Alabama / Flash Flood Warnings in 2025

Flash Flood Warning 32, NWS Birmingham, AL

August 3, 2025Cleburne County, Alabama

NWS Birmingham, AL issued this flash flood warning at Aug 3, 2025, 2:02 AM CDT for Cleburne County, Alabama. It was in force for 8 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2025, 2:02 AM CDT (07:02 UTC)
Expired
Aug 3, 2025, 9:52 AM CDT
In force
8 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Cleburne County, AL

The radar

The Atlanta radar (KFFC), 97 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 2:59 AM CDTFLASH FLOOD4 S Trickem, ALFlooding reported along Cleburne County Road 10 north of County Road 710 along with near the intersections of CR51, CR 25 and CR 635. Approximate event times range from 259 to 424 am CDT.
Aug 3, 3:40 AM CDTFLASH FLOOD3 Wnw Trickem, ALReport of roads washed out along Cleburne County Road 42 near the intersections of County Road 25 and County Road 75. Approximate times range from 340 am to 553 am CDT.
Aug 3, 5:03 AM CDTFLASH FLOOD3 Sse Trickem, ALPhoto of water over County Road 10 at Knokes Creek in Cleburne County. Report relayed via FOX5 Atlanta Weather.
Aug 3, 5:38 AM CDTFLASH FLOOD4 S Lake Cleburne, ALReport of flooding along County Road 19 near the intersection of County Road 118.
Aug 3, 5:54 AM CDTFLASH FLOOD4 Wsw Ranburne, ALBridge reported washed out along Cleburne County Road 640 near the intersection of Cleburne County Road 656.
Aug 3, 6:02 AM CDTFLASH FLOOD3 Sse Trickem, ALReport of a water rescue near the intersection of County Road 10 and County Road 635. Report relayed by FOX5 Atlanta Weather Team.
Aug 3, 7:20 AM CDTFLASH FLOOD3 Sse Trickem, ALCleburne County EMA reports multiple impacts across the southern portion of the county with at least one bridge washed out, multiple roads are impassible due to flash flooding and there is a search and rescue operation underway.
Aug 3, 9:30 AM CDTFLASH FLOOD3 Sse Trickem, AL*** 1 FATAL *** A vehicle was washed away from County Road 41 in Cleburne County. 1 person was found alive in a tree while the victim was found during search and rescue operations.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

196 
WGUS54 KBMX 030702
FFWBMX
ALC029-031015-
/O.NEW.KBMX.FF.W.0032.250803T0702Z-250803T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
202 AM CDT Sun Aug 3 2025

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Southeastern Cleburne County in east central Alabama...

* Until 515 AM CDT.

* At 202 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Heflin, Ranburne, Fruithurst, Edwardsville, Abernathy, Lake 
  Cleburne, Trickem, I 20 Welcome Center and Sweetwater Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3363 8568 3363 8566 3364 8566 3364 8565
      3365 8565 3365 8564 3376 8564 3378 8556
      3375 8543 3371 8539 3361 8534 3352 8533
      3350 8540 3350 8548 3353 8563 3361 8568

FLASH FLOOD...RADAR INDICATED

$$

44
4 follow-up statements
925 
WGUS54 KBMX 030823
FFWBMX
ALC029-031215-
/O.EXT.KBMX.FF.W.0032.000000T0000Z-250803T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
323 AM CDT Sun Aug 3 2025

The National Weather Service in Birmingham has extended the

* Flash Flood Warning for...
  Southeastern Cleburne County in east central Alabama...

* Until 715 AM CDT.

* At 323 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  4 and 6 inches of rain have fallen over a short period of time. 
  Heavy rainfall is expected to continue from these stationary 
  thunderstorms. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Heflin, Ranburne, Fruithurst, Edwardsville, Abernathy, Lake 
  Cleburne, Trickem, I 20 Welcome Center and Sweetwater Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3363 8568 3363 8566 3364 8566 3364 8565
      3365 8565 3365 8564 3376 8564 3378 8556
      3375 8543 3371 8539 3361 8534 3352 8533
      3350 8540 3350 8548 3353 8563 3361 8568

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

89^GSatterwhite
951 
WGUS54 KBMX 031111
FFWBMX
ALC029-031300-
/O.EXT.KBMX.FF.W.0032.000000T0000Z-250803T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
611 AM CDT Sun Aug 3 2025

The National Weather Service in Birmingham has extended the

* Flash Flood Warning for...
  Southeastern Cleburne County in east central Alabama...

* Until 800 AM CDT.

* At 611 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  5 and 7 inches of rain have fallen. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Heflin, Ranburne, Fruithurst, Edwardsville, Abernathy, Lake 
  Cleburne, Trickem, I 20 Welcome Center and Sweetwater Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3363 8568 3363 8566 3364 8566 3364 8565
      3365 8565 3365 8564 3376 8564 3378 8556
      3375 8543 3371 8539 3361 8534 3352 8533
      3350 8540 3350 8548 3353 8563 3361 8568

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

44
702 
WGUS54 KBMX 031247
FFWBMX
ALC029-031500-
/O.EXT.KBMX.FF.W.0032.000000T0000Z-250803T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
747 AM CDT Sun Aug 3 2025

The National Weather Service in Birmingham has extended the

* Flash Flood Warning for...
  Southeastern Cleburne County in east central Alabama...

* Until 1000 AM CDT.

* At 747 AM CDT, local law enforcement reported several water 
  rescues ongoing this morning due to high water across the warned 
  area. This includes multiple reports from the Ranburne community. 
  Between 5 and 7 inches of rain have fallen. Additional rainfall 
  amounts of 1 to 2 inches are possible in the warned area. Flash 
  flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Heflin, Ranburne, Fruithurst, Edwardsville, Abernathy, Lake 
  Cleburne, Trickem, I 20 Welcome Center and Sweetwater Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3365 8565 3365 8564 3376 8564 3378 8556
      3375 8543 3371 8539 3361 8534 3352 8533
      3350 8540 3350 8548 3353 8563 3361 8568
      3363 8568 3363 8566 3364 8566 3364 8565

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TC
554 
WGUS74 KBMX 031452
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
952 AM CDT Sun Aug 3 2025

ALC029-031502-
/O.CAN.KBMX.FF.W.0032.000000T0000Z-250803T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cleburne AL-
952 AM CDT Sun Aug 3 2025

...FLASH FLOOD WARNING FOR SOUTHEASTERN CLEBURNE COUNTY HAS BEEN 
REPLACED WITH A FLOOD WARNING...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM CDT Monday for a 
portion of central Alabama.

&&

LAT...LON 3371 8539 3361 8534 3352 8533 3350 8540
      3350 8548 3353 8563 3361 8568 3363 8568
      3363 8566 3364 8566 3364 8565 3365 8565
      3365 8564 3376 8564 3378 8556 3375 8543

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 1:45 AM CDT, 17 minutes earlier. Its key messages:

  • Updated at 145 AM CDT SUN AUG 3 2025
  • A Flood Watch is in effect through Sunday evening for locations near and east of Interstate 65. Periods of heavy, slow-moving showers and thunderstorms could cause flash flooding.
Area forecast discussion, Aug 3, 1:45 AM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
145 AM CDT Sun Aug 3 2025

...New KEY MESSAGES, SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Updated at 145 AM CDT SUN AUG 3 2025

-  A Flood Watch is in effect through Sunday evening for locations
   near and east of Interstate 65. Periods of heavy, slow-moving
   showers and thunderstorms could cause flash flooding.

&&

.SHORT TERM...
(Today through Monday)
Issued at 145 AM CDT SUN AUG 3 2025

Sunday:

Data from the Saturday evening weather balloon at NWS
Birmingham showcases very well the vertical weather pattern we
will be dealing with today and Monday: easterly wedge flow
extending down the lee of Appalachia with veering flow aloft from
a broad 500 mb trough. Moisture content will continue to average a
touch above 2 inches with bouts of weak to moderate instability.
This pattern will favor periods of scattered to numerous showers
and thunderstorms. Slow motions and high rainfall rates will
continue to pose a risk of flash flooding.

Rainfall Saturday afternoon and evening was most excessive along
the 59 and 20 corridors northeast and east of Birmingham. As of
1:45 am Sunday, clusters of heavy showers and thunderstorms were
persisting across these areas due to ascent from the wedge
pattern, outflow boundaries, and a swath of weak instability. This
activity will pose a risk of flash flooding through the overnight
hours. After a scattering of morning showers and thunderstorms,
some guidance suggests the main axis of lift will migrate a bit to
the west, perhaps easing the breadth of activity during the
afternoon; however, any eastward error could keep these areas
involved within periods of heavy showers and thunderstorms through
Sunday.

Assuming the westward drift does materialize, a favored axis of
heavy showers and thunderstorms may set up somewhere in an
crescent-shaped footprint from the 65 corridor southeastward to
southern Georgia. Coverage should be maximized from midday into
the evening.

To cover these scenarios, the Flood Watch has been expanded in
area and time: areas near and east of the 65 and now through
Sunday evening (12 am Monday, specifically).

Monday:

The weather pattern does not change much on Monday. We'll have the
same setup favoring heavy, slow-moving showers and thunderstorms
across the Gulf Coast region. Models show a mid-level wave
rounding the trough, spawning a fairly concentrated plume of
activity favoring parts of east/southeast Alabama, extending
eastward into Georgia. We'll continue to assess Monday's weather
to see if part of the Flood Watch needs to be extended.

89^GSatterwhite

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 145 AM CDT SUN AUG 3 2025

Wedge flow continues on Tuesday, though the trough axis overhead
looks to move slightly eastward. Shower and thunderstorm chances
remain high, but this could keep the heaviest of activity/most
apparent flood risk to our east/over Georgia.

A weakness will persist between high pressure systems centered
over the Desert Southwest and the west Atlantic. This will result
in continued spells of showers and thunderstorms through the
week. The good news is that we will not be dealing with any
excessive heat during the week.

89^GSatterwhite

&&

.AVIATION...
(06Z TAFS)
Issued at 145 AM CDT SUN AUG 3 2025

At 06z, ceilings ranged from VFR across west Alabama to MVFR/IFR
across east Alabama. Low ceiling will gradually build/develop
westward over the coming hours, with all central Alabama terminals
likely to experience IFR, ending in the 15z-18z Sunday time
frame. There may even be brief LIFR, such as at AUO, during the
early-morning hours. Through the afternoon, MVFR ceilings will
persist, perhaps improving to VFR at TCL.

Also at 06z, clusters of slow-moving showers and thunderstorms
were occurring from BHM-ASN. This should be the primary corridor
over the next few hours. Scattered to numerous showers and
thunderstorms will encompass more of central Alabama through the
day.

89^GSatterwhite

&&

.FIRE WEATHER...

No issues from fire weather elements are expected over the coming
days. Daily showers and thunderstorms are expected, most focused
on the afternoon to evening time frame. 20-foot winds will be
light, except variable and gusty in and near showers and
thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     77  64  79  65 /  60  20  40  50
Anniston    78  66  78  66 /  60  30  50  60
Birmingham  82  67  79  68 /  60  30  50  50
Tuscaloosa  87  69  83  70 /  50  30  50  40
Calera      81  67  80  69 /  70  40  50  50
Auburn      78  66  76  68 /  80  50  80  70
Montgomery  85  68  80  70 /  80  50  70  60
Troy        84  68  80  69 /  90  50  80  70

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for the following counties:
Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee-
Chilton-Clay-Cleburne-Coosa-Elmore-Etowah-Jefferson-Lee-Lowndes-
Macon-Montgomery-Pike-Randolph-Russell-Shelby-St. Clair-
Talladega-Tallapoosa.

&&

SHORT TERM...89^GSatterwhite
LONG TERM....89^GSatterwhite
AVIATION...89^GSatterwhite
Hazardous weather outlook, Aug 2, 7:36 PM CDT, 6 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
736 PM CDT Sat Aug 2 2025

ALZ011>015-017>050-040345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
736 PM CDT Sat Aug 2 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a risk for heavy rainfall that could lead to isolated
locations of flash flooding across eastern and southeastern counties
Central Alabama tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A risk for heavy rainfall and localized flash flooding will linger
through the day on Sunday for eastern and southeastern counties of
Central Alabama.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not expected
at this time.

In the hours before

Special weather statement, Aug 2, 8:27 PM CDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
827 PM CDT Sat Aug 2 2025

ALZ044-046-049-030230-
Pike AL-Montgomery AL-Bullock AL-
827 PM CDT Sat Aug 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PIKE...SOUTHWESTERN
BULLOCK AND SOUTHEASTERN MONTGOMERY COUNTIES THROUGH 930 PM CDT...

At 827 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shopton, or 9 miles northeast of Meadville, moving south at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Meadville, Pine Level, Kent, Dublin, Beans Crossroads, Linwood,
Shopton, Grady, High Ridge, Carters Hill, Orion, China Grove, Currys,
and Simsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3192 8618 3196 8618 3197 8621 3222 8614
      3221 8585 3191 8580
TIME...MOT...LOC 0127Z 010DEG 11KT 3213 8600

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

12/Robinson
Local storm report, Aug 2, 9:49 PM CDT, 4 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
949 PM CDT Sat Aug 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     Flash Flood      1 SSE Centre            34.14N 85.67W
08/02/2025                   Cherokee           AL   Emergency Mngr

            Multiple reports of flooded roadways and
            water impacting residences in Centre due to
            heavy rainfall. Water of at least a couple
            of feet deep was covering Hardwood Hills
            Drive.

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:10 PM CDTAreal Flood AdvisoryBMXCherokee, Etowah3 hr
Aug 2, 7:33 PM CDTAreal Flood AdvisoryBMXBibb22 min
Aug 2, 7:42 PM CDTFlash Flood WarningBMXCherokee4 hr
Aug 2, 7:55 PM CDTFlash Flood WarningBMXBibb2 hr
Aug 2, 8:10 PM CDTFlood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 20 more71 hr
Aug 2, 8:26 PM CDTAreal Flood AdvisoryBMXChilton, Shelby4 hr
Aug 2, 8:27 PM CDTSpecial Weather StatementBMXMontgomery63 min
Aug 2, 8:33 PM CDTFlash Flood WarningBMXCalhoun, Etowah, St. Clair108 min
Aug 2, 9:05 PM CDTFlash Flood WarningBMXBullock, Macon, Montgomery3 hr
Aug 2, 9:17 PM CDTAreal Flood AdvisoryBMXChilton, Coosa, Shelby3 hr
Aug 2, 9:24 PM CDTFlash Flood Warning Considerable damage threatBMXCalhoun, Cherokee, Cleburne4 hr
Aug 2, 10:38 PM CDTAreal Flood AdvisoryBMXShelby3 hr
Aug 2, 11:11 PM CDTFlash Flood WarningBMXCalhoun, Cleburne6 hr
Aug 3, 12:03 AM CDTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Randolph, Talladega8 hr
Aug 3, 9:52 AM CDTAreal Flood WarningBMXCleburne4 hr
Aug 3, 3:33 PM CDTAreal Flood AdvisoryBMXBarbour, Russell3 hr
Aug 3, 6:10 PM CDTAreal Flood AdvisoryBMXPike2 hr

Nearby

Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.